Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 2, Issue 2, Pages 75-78

Barrett's Esophagus and Adenocarcinoma

Z.W. Li and A.B.R. Thomson

Nutrition and Metabolism Research Group, Division of Gastroenterology, Department of Medicine, University of Alberta, Edmnton, Alberta, Canada

Received 1 February 1988; Accepted 1 April 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z.W. Li and A.B.R. Thomson, “Barrett's Esophagus and Adenocarcinoma,” Canadian Journal of Gastroenterology, vol. 2, no. 2, pp. 75-78, 1988.